MULTIPLICATIVE FINITE DIFFERENCE METHODS


Creative Commons License

RIZA M., Ozyapici A., Misirli E.

QUARTERLY OF APPLIED MATHEMATICS, vol.67, no.4, pp.745-754, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 67 Issue: 4
  • Publication Date: 2009
  • Doi Number: 10.1090/s0033-569x-09-01158-2
  • Title of Journal : QUARTERLY OF APPLIED MATHEMATICS
  • Page Numbers: pp.745-754

Abstract

Based on multiplicative calculus, the finite difference schemes for the numerical solution of multiplicative differential equations and Volterra differential equations are presented. Sample problems were solved using these new approaches.